MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; CATHETER,FOLEY,SILI-ELAST,LTX,20FR,10ML

MEDLINE INDUSTRIES, LP MEDLINE; CATHETER,FOLEY,SILI-ELAST,LTX,20FR,10ML
Catalog Number DYND11760
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility on 2/3, "both of the ballons on this burst".There was no further information.No additional details are available related to the customer reported issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 2/3, "both of the ballons on this burst".

Brand Name
MEDLINE
Common Device Name
CATHETER,FOLEY,SILI-ELAST,LTX,20FR,10ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
MDR Report Key24899142
Report Number1417592-2026-00473
Device Sequence Number8806031
Product Code EZL
UDI-Device Identifier10080196726547
UDI-Public10080196726547
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K082815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND11760
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown